# SDR ABXA030380

- Difficulty date: October 2, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N853AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46037
- Aircraft time: 56,218 hours, 24,869 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR JAMB UPPER AFT CORNER 3 INCHES X 8 INCHES AREA OF LIGHT SURFACE CORROSION AND A .1875 INCH CRACK AT FASTENER HOLE ON EXTERIOR FUSELAGE SKIN. REPAIRED AREA (REMOVED LIGHT SURFACE CORROSION, TRIMMED OUT CRACK, FABRICATED DOUBLERS -19, -21 AND FILLER -23, INSTALLED) IAW DC-8 SRM 51-1-8, 53-2-0, 51-1-21, 51-1-20D, AND REA D853-48038MR.
